# SDR ASAA2015041211318

- Difficulty date: April 12, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 4,181 hours, 1,385 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 22K FT DESCENDING CAPT SIDE MFD LOST NAV DATA AND SIGNALED VTK LOST DATA ON BOTH CDUS FO MFD HAD FULL NAV DATA LNAV/VNAV DISENGAGED RESTORED NORMAL OPERATION IN 30-40 SECONDS.  ACFT GROUNDED. DFCS BITE LOGGED FMC CHANNEL A FAULT FMC BITE IAW 34-61 TASK 801. SHOWS NO CURRENT FAULTS. NO CURRENT DISCREPANCIES NOTED.
